Asymptotic Distribution of Certain Statistics Relevant to the Fitting of Max-Semistable Models
Canto e Castro, Luisa; Dias, Sandra
Portugaliae Mathematica, 66(3) (2009), 401-412
According to the results in Canto e Castro et al. , max-semistable distribution functions can be characterized by a parameter r >= 1, by the extreme value index gamma and by a real function w defined in [0, log r]. The estimation of the parameters r and gamma based on ratios of differences of order statistics, or appropriate functions of these sequences, was treated in Dias and Canto e Castro . In this work we study the asymptotic distribution of these sequences of statistics.